Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mohammed AlAli

I am getting accutane next month

i am going to go to my dermatolagist next month to get accutane

i am 16 years old and have moderate acne, i want my acne gone away so bad!

but i read about the side effects of accutane and im not sure whether to take it or not?

plz help :(

Share this post


Link to post
Share on other sites
i am going to go to my dermatolagist next month to get accutane

i am 16 years old and have moderate acne, i want my acne gone away so bad!

but i read about the side effects of accutane and im not sure whether to take it or not?

plz help :(

Hey, I heard the side effects aren't as bad if you take a lower dose. Think about it like take recreational drugs, just for example. If you take a little bit of heroin, you'll feel amazing. However, if you take too much for your body weight, you'll overdose and die. I know, that's a wierd analogy, but it just popped in my head cause my favorite comedian overdosed, but hopefully you get my point. So like with accutane, you have to take just enough for it to dry out your skin, but not so much that it will dry up your hair, joints, or organs. I mean, the people that got the worst side effects are usually the ones that took high doses like 60 or 80mg. So if you have to take accutane, try taking a lower dose like 40 or 20mg. I know that they do that in Europe at least.

Share this post


Link to post
Share on other sites
i am going to go to my dermatolagist next month to get accutane

i am 16 years old and have moderate acne, i want my acne gone away so bad!

but i read about the side effects of accutane and im not sure whether to take it or not?

plz help :(

Hey, I heard the side effects aren't as bad if you take a lower dose. Think about it like take recreational drugs, just for example. If you take a little bit of heroin, you'll feel amazing. However, if you take too much for your body weight, you'll overdose and die. I know, that's a wierd analogy, but it just popped in my head cause my favorite comedian overdosed, but hopefully you get my point. So like with accutane, you have to take just enough for it to dry out your skin, but not so much that it will dry up your hair, joints, or organs. I mean, the people that got the worst side effects are usually the ones that took high doses like 60 or 80mg. So if you have to take accutane, try taking a lower dose like 40 or 20mg. I know that they do that in Europe at least.

i guess your right, anyways thanks :D

Share this post


Link to post
Share on other sites

I have never met anyone who had a bad experience with accutane. I'm 5'7", 125 lbs, and I alternate between 40 & 80 mg/day. My side effects are dry lips and eyes, and the occasional rash on my arms. After only 2.5 months, my skin is starting to look amazing. I'm a girl and my acne came back about a year after my first accutane treatment (not as severely though), so I'm on my second treatment. It's difficult to adjust to the dry skin at first, but you will be happy to have that in return for clear skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×